The display locale of a cosheaf
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 1, p. 53-93
@article{CTGDC_1995__36_1_53_0,
     author = {Funk, J.},
     title = {The display locale of a cosheaf},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {36},
     number = {1},
     year = {1995},
     pages = {53-93},
     zbl = {0824.18005},
     mrnumber = {1322801},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1995__36_1_53_0}
}
Funk, J. The display locale of a cosheaf. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 1, pp. 53-93. http://www.numdam.org/item/CTGDC_1995__36_1_53_0/

[1] G.M. Bergman, Co-rectangular bands and cosheaves in categories of algebras, Algebra Universalis 28 (1991), 188-213. | MR 1106054 | Zbl 0692.18004

[2] M. Bunge, Cosheaves and distributions on toposes, to appear in Algebra Universalis, Alan Day Issue. | MR 1357478 | Zbl 0863.18002

[3] C.H. Dowker and D. Papert, Quotient frames and subspaces, Proc. Lond. Math. Soc. (3) 16 (1966), 275-96. | MR 202648 | Zbl 0136.43405

[4] J. Dugundji, Topology, Allyn & Bacon, 1966. | MR 193606 | Zbl 0144.21501

[5] R.H. Fox, Covering spaces with singularities, in: R. H. Fox et al (editors), Algebraic Geometry and Topology A Symposium in Honor of (editors), Algebraic Geometry and Topology: A Symposium in Honor of S. Lefschetz, Princeton University Press, Princeton, 1957, 243-257. | MR 123298 | Zbl 0079.16505

[6] R.H. Fox, Shape theory and covering spaces, in: R. F. Dickman Jr. et al (editors), Topology Conference, Virginia Polytechnic Inst. and State Univ. 1973, Lecture Notes in Math. 375, Springer-Verlag, Berlin-Heidelberg -New York, 1974, 71-90. | MR 368007 | Zbl 0288.55011

[7] J. Funk, Descent for Cocomplete Cotegories, Ph. D. Thesis, McGill University, 1990.

[8] J. Funk, The cocontinuous dual of a topos, Reports of the Dept. of Math. & Stats. no. 91-25, McGill University, 1991.

[9] P.T. Johnstone, Topos Theory, L. M. S. Mathcma,tical Monographs no. 10, Academic Press, London-New York -San Francisco, 1977. | MR 470019 | Zbl 0368.18001

[10] P.T. Johnstone, Stone Spaces, Cambridge University Press, Cambridge, 1982. | MR 698074 | Zbl 0499.54001

[11] A. Joyal and M. Tierney, An extension of the Galois theory of Grothendieck, Mem. of the Amer. Math. Soc. 51, Amer. Math. Soc. (1984), no. 309. | MR 756176 | Zbl 0541.18002

[12] S. Mac Lane and I. Moerdijk, Sheaves in Geometry and Logic, Sringer-Verlag, Berlin-Heidelberg-New York, 1992. | MR 1300636 | Zbl 0822.18001

[13] M. Makkai and R. Paré, Accessible Categories: The Foundations of Categorical Model Theory, Contemporary Mathematics 104, Amer. Math. Soc., 1989. | MR 1031717 | Zbl 0703.03042

[14] E. Michael, Cuts, Acta Math. 111 (1964), 1-36. | MR 167968 | Zbl 0121.39302

[15] R. Paré, Indexed categories and generated topologies, J. Pure Appl. Alg. 19 (1980), 385-400. | MR 593260 | Zbl 0444.18003

[16] A.M. Pitts, On product and change of base for loposes, Cahiers Top. Géom. Diff. Cat. XXVI-1 (1985), p. 43-61. | Numdam | Zbl 0574.18003

[17] I. Kříž and A. Pultr, Peculiar behavior of connected locales, Cahiers Top. Géom. Diff. Cat. XXX-1 (1989), p. 25-43. | Numdam | MR 1000829 | Zbl 0668.06007

[18] A.W. Tucker, Branched and folded coverings, Bull. Amer. Math. Soc. 42 (1936), 859-862. | JFM 62.0665.01